# SDR COMA9960286

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7199
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 32144424
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: H, A

## Discrepancy

RIGHT HAND 14TH STAGE BLEED AIR DUCT LEAK WARNING.  FOUND BLEED LEAK AT RIGHT HAND WING ANTI-ICE SHUTOFF VALVE.  REMOVED, INSPECTED AND REINSTALLED VALVE, NO LEAKAGE NOTED.
